# SDR EISA20010089

- Difficulty date: May 23, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- Aircraft time: 80,511 hours, 55,821 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Sequence Valve
- Part number: 1U1085
- Part serial: 1365
- Condition: Intermittent
- Location: Left Gear
- Component: Main Gear, Boeing
- Component part number: 59105285504
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION HAD COMPLETE "A" SYSTEM LOSS.CORRECTIVE ACTION: REMOVED AND REPLACED MAIN GEAR LOCK SEQUENCE VALVE. IAW M/M 32-32, OPS CHECK NORMAL.
